# SDR UIEA2023071000736

- Difficulty date: July 5, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N445MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33515
- Aircraft time: 84,103 hours, 14,127 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR - SKIN MODIFICATION FOR STATION 1640 TO 1740 LEFT SIDE AT STRINGER 34 PER SB 747-53A2487( 1. ACCOMPLISHED JOB IAW EI T2023A53M-1374 REV 1. 2. ACCOMPLISHED EI 72023A53M-1374 REV 2. 3. JOB ACCOMPLISHED AND COND CHK NORMAL. )
